scared idiot: Got no sleep last night... - Anxiety and Depre...

Anxiety and Depression Support
44,066 members45,748 posts

scared idiot

melbrown
melbrown

Got no sleep last night... freaking out so bad, plus itchy arms, tingly lips. Quick summary: Have an ear infection for 2 weeks. Saw doctor last Monday 9th, got antibiotic. Messed up to only half dosage until Thurs(emailed doc., didn't hear from until Mon, no info)Sunday not feeling better, got phone appt. New antibiotic & told to take Sudafed. Started both Mon, felt itchy on my arms & anxiety up. Tues felt super anxious. Bawling eyes out. Husband saying anxiety, I think it's something bad. 1130 pm advice nurse call. Said Sudafed can do that, take a couple Benadryl, should help. That my doctor will call me in morning. No sleep, basically, woke with huge coughing fit... freaked cause thought couldn't breathe. Woke itchy still, no improvement. Call from doctor office, not my doctor or even a nurse... told new antibiotic ordered. Tell her I thought Dr. was calling me... okay we'll call you soon... 2 hours later different office person, no phone appt available, will call tomorrow , now I am super upset. Okay we'll have a nurse call you. Luckily that was like a 15 minute wait. Seeing doctor in 2 hours.... I'm scared, afraid she's upset, that it's my anxiety doing all this. Upset that going through all this just to get help. Scared ear infection has lead to my brain .... 3 antibiotics is that normal??? To top it off my husband is sick with cold, he's sure I have it too. Laying here quietly crying

9 Replies
oldestnewest

Did the itching start when you started taking the anti-biotic....that could be a sign your allergic to it. and having to take another anti-biotic is really a hassle...I'm sorry mel....it's a real hassle when you have health problems...and you worry if it's gonna get better. Try to focus on calming yourself as best you can....don't put the cart before the horse....wait till you find out from your doctor what's going on and then go from there....won't change anything worrying about it now kiddo....and certainly does not help you heal....stress is bad news for the healing process....get yourself as comfortable as you can, favorite tea, or something comforting...jammies, and a good movie....do what you have to do....

Hidden
Hidden
in reply to fauxartist

Agree, the itching is from something other than the ear infection. I’m sorry you are going through such a horrible ordeal! Anxiety is hard enough to manage without extra problems.

melbrown
melbrown
in reply to Hidden

Thank you lynnalice. Yes it is.

melbrown
melbrown
in reply to fauxartist

Thank you Fauxartist. Yes, the itching started a couple hours after taking the pills. Took Sudafed like an hour after the antibiotic. Two days of antibiotics & 5 Sudafed pills.

Hate this... I've had doctors get mad at me cause it's just anxiety... my doctor hasn't done it... but haven't had this bad health anxiety is a long while. I am scared, people are mad... want it to stop & reassurance. 😢

fauxartist
fauxartist
in reply to melbrown

here is a good one.. I have a bad reaction to Sudafed....really....it's a side effect some people get....it makes me irritable and anxious....kind of narcy....so I stopped, and then felt better. A lot of people have allergy's to antibiotics.....you want to be careful .... I am allergic to demerol and bees....both could kill me from anaphylactic shock. So it's no joke, make sure your doctor puts it on your chart in future what you took that made you itchy,.... it could be worse next time if you had to take it again....best not to. Feel better friend....glad your going in to see the doc....

melbrown
melbrown
in reply to fauxartist

Thank you so much my friend.💛 I'll make sure she notes it. My husband wants me to tell her about how I think my ear infection has spread to my brain... so I understand it all & stop worrying it is. I'll let you (& everyone) know what she says... 🤞

melbrown
melbrown
in reply to melbrown

My doctor was so understanding... not upset at all. Sounds like I had a bad reaction to one of the meds. Basically have to wait for it to leave my system & do benadryl. Forgot to ask if the allergic reaction can it worse... so still scared.

I was heartbroken and can’t sleep either. Life has to get better so I pray and came across this website. Depression can do a lot of harm if you don’t stay on your medicine Try what I did contact my doctor about my condition and more medicine. Take care

melbrown
melbrown
in reply to Jeanb2018

Thank you.

You may also like...